MAUDE Adverse Event Report: Arrow International LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER

Arrow International LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER
Catalog Number RA-04220
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ultrasound-guided insertion of a radial arterial catheter in a patient with significant vascular disease, blood flashback was obtained and the guidewire, sheath, and needle were advanced.The clinician subsequently encountered significant resistance while attempting to remove the needle and was also unable to retract the guidewire or remove the device intact.A vascular specialist was consulted and removed the device using force while the patient remained under general anesthesia.Examination of the returned device identified a 90-degree bend in the cannula and guidewire approximately 10 mm from the distal end and a break with distortion in the cannula approximately 15 mm from the proximal end.It was reported that the distortion may have been caused by the force required during device removal.The procedure was completed following device removal.No patient injury or adverse health consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW RA CATH SET: 20 GA X 1-1/2 IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50186774
Report Number9680794-2026-00573
Device Sequence Number10193952
Product Code OFB
UDI-Device Identifier10801902210637
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04220
Device Lot Number14F25A0324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/08/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None reported
Patient SexUnknown